Tennessee, 2012

Flash Flood and Hail in Tennessee, August 1, 2012

August 1, 2012 · NWS MRX · 18 events in 9 counties and zones

A frontal boundary across the area triggered scattered thunderstorms over the region. A few of the storms produced large hail and damaging thunderstorm winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$37,000
Crop damage
None recorded
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MRX wrote it up.

A frontal boundary across the area triggered scattered thunderstorms over the region. A few of the storms produced large hail and damaging thunderstorm winds. Flash flooding was also reported.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before the first event at Aug 1, 2:10 PM EST, 30 minutes earlier.

Area forecast discussion, Aug 1, 2:10 PM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
310 PM EDT WED AUG 1 2012

.SHORT TERM (TONIGHT AND THURSDAY)...AIRMASS REMAINS MOIST AND HAS
DESTABILIZED...ESPECIALLY ACROSS MIDDLE AND SE TN THIS AFTERNOON.
DIURNALLY DRIVEN CONVECTION UNDERWAY AND WILL CONTINUE INTO THE
EVENING HOURS. WEAK MID LEVEL SHORT WAVE WILL AID IN DEVELOPMENT OF
STORMS AS IT MOVE SE THROUGH THE AREA THIS EVENING. SMALL HAIL AND
STRONG GUSTY WINDS WILL BE THE MAIN THREAT. PATCHY OVERNIGHT VALLEY
FOG EXPECTED. AIRMASS DRIES OUT SOME TONIGHT AND THURSDAY IN WAKE OF
SHORT WAVE. CONVECTION WILL BE ISOLATED AND MAINLY ACROSS THE
SMOKIES THURSDAY. LOW LEVEL THICKNESS VALUES RISE SOME ON
THU...ESPECIALLY ACROSS SE TN. NAM MOS APPEARS TOO AGGRESSIVE WITH
100F AT CHA AND WENT WITH A BLEND BETWEEN GFS AND NAM WHICH IS CLOSE
TO 01/00Z ECMWF.

.LONG TERM (TOMORROW NIGHT THROUGH WEDNESDAY NIGHT)...AN UPPER-RIDGE
SITUATED ACROSS THE SOUTHERN PLAINS WILL GRADUALLY FLATTEN LATE THIS
WEEK AND NUDGE EASTWARD...PROMOTING SOME WARMER TEMPERATURES FOR
FRIDAY AS THE MERCURY SHOULD CLIMB INTO THE LOWER  90S IN MANY
AREAS. HOWEVER...GIVEN THE MOIST BOUNDARY LAYER AND A WEAK SHORTWAVE
PASSING THROUGH THE OHIO VALLEY...SOME FAIRLY REASONABLE CHANCES FOR
SCATTERED STORMS WILL EXIST DURING THE AFTERNOON AND EVENING. SOME
ADDITIONAL DECENT THUNDER CHANCES WILL EXIST THIS WEEKEND INTO EARLY
NEXT WEEK AS THE AFOREMENTIONED RIDGE MOVES BACK TO THE WEST...AND A
STRONG UPPER LEVEL STORM SYSTEM ACROSS THE GREAT LAKES PUSHES A
FRONT TOWARD THE AREA SATURDAY EVENING INTO SUNDAY. THIS WILL RESULT
IN THE BEST CHANCES FOR STORMS IN THE PERIOD SUNDAY INTO MONDAY AS
THIS LOW PRESSURE SYSTEM MOVES ACROSS THE EASTERN CONUS. HEADING
INTO THE MIDDLE OF NEXT WEEK...DRIER CONDITIONS ARE EXPECTED AS
ZONAL FLOW RETURNS AND THE RIDGE BUILDS BACK INTO THE REGION. SOME
LOW-END MENTIONABLE POPS WERE STILL REQUIRED GIVEN THE POTENTIAL FOR
DIURNAL CONVECTION IN THE MOIST BOUNDARY LAYER. HIGHS LOOK TO
INCREASE FROM THE UPPER 80S EARLY IN THE WEEK TO THE LOW TO PERHAPS
MID 90S IN SOME SPOTS BY THE END OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             72  97  74  91  73 /  40  10  20  50  40
KNOXVILLE MCGHEE TYSON AIRPORT, TN  69  94  71  93  73 /  20  10  10  50  40
OAK RIDGE, TN                       69  95  70  92  72 /  20  10  10  50  40
TRI CITIES AIRPORT, TN              64  91  63  90  68 /  20  10  10  30  40

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

SON/AMP
Hazardous weather outlook, Aug 1, 3:20 AM EST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
420 AM EDT WED AUG 1 2012

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-021000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
420 AM EDT WED AUG 1 2012 /320 AM CDT WED AUG 1 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Aug 1, 9:41 AM EST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1041 AM EDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     1 ESE WISE              36.97N 82.56W
07/31/2012                   WISE               VA   911 CALL CENTER

            DIPATCH REPORTED A TREE DOWN OFF DARDEN DRIVE.

0545 PM     TSTM WND DMG     2 NW NORTON             36.95N 82.65W
07/31/2012                   WISE               VA   911 CALL CENTER

            DISPATCH REPORTED A COUPLE TREES DOWN OFF OF BRUMMITT
            HOLLOW ROAD AND GUEST RIVER ROAD.

0558 PM     HAIL             3 W COEBURN             36.95N 82.52W
07/31/2012  E0.50 INCH       WISE               VA   TRAINED SPOTTER

0600 PM     TSTM WND DMG     PENNINGTON GAP          36.76N 83.03W
07/31/2012                   LEE                VA   911 CALL CENTER

            DISPATCH REPORTED MULTIPLE TREES DOWN IN THE PENNINGTON
            GAP AREA.

0610 PM     TSTM WND DMG     1 ENE PENNINGTON GAP    36.77N 83.01W
07/31/2012                   LEE                VA   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN OFF BIG HILL ROAD.

0630 PM     TSTM WND DMG     3 SW JONESVILLE         36.66N 83.15W
07/31/2012                   LEE                VA   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN OFF FLATWOODS ROAD.

0630 PM     TSTM WND DMG     2 WNW JONESVILLE        36.70N 83.15W
07/31/2012                   LEE                VA   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN OFF CAMPGROUND ROAD.

0656 PM     TSTM WND DMG     SNEEDVILLE              36.54N 83.21W
07/31/2012                   HANCOCK            TN   911 CALL CENTER

            DISPATCH REPORTED TWO TREES DOWN...ONE OFF PAUL TRENT
            ROAD AND THE OTHER OFF HILLSIDE STREET.

0720 PM     TSTM WND DMG     TAZEWELL                36.46N 83.58W
07/31/2012                   CLAIBORNE          TN   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN IN TAZEWELL.

0730 PM     TSTM WND DMG     FALL BRANCH             36.42N 82.62W
07/31/2012                   WASHINGTON         TN   911 CALL CENTER

            DISPATCH REPORTER A TREE DOWN.

0735 PM     TSTM WND DMG     2 SW BEAN STATION       36.32N 83.31W
07/31/2012                   GRAINGER           TN   911 CALL CENTER

            DISPATCH REPORTED A COUPLE TREES DOWN ON HIGHWAY 375.

0740 PM     TSTM WND DMG     3 SW BLUFF CITY         36.43N 82.31W
07/31/2012                   SULLIVAN           TN   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN OFF ALLISON ROAD.

0745 PM     TSTM WND DMG     2 SE DAYTON             35.47N 84.99W
07/31/2012                   RHEA               TN   911 CALL CENTER

            DISPATCH REPORTED TWO TREES DOWN...ONE OFF OF RAY ROAD
            AND THE OTHER OFF BLYTHE FERRY ROAD.

0754 PM     TSTM WND DMG     RUTLEDGE                36.27N 83.52W
07/31/2012                   GRAINGER           TN   TRAINED SPOTTER

            SPOTTER REPORTED HEAVY RAIN, PEA-SIZE HAIL, AND LARGE
            TREE LIMBS DOWN.

0755 PM     TSTM WND DMG     4 WNW MORRISTOWN        36.24N 83.36W
07/31/2012                   HAMBLEN            TN   911 CALL CENTER

            DISPATCH REPORTED A TREE BLOWN OVER.

0815 PM     TSTM WND DMG     BYBEE                   36.04N 83.18W
07/31/2012                   COCKE              TN   911 CALL CENTER

            DISPATCH REPORTED MULTIPLE TREES DOWN IN THE BYBEE AREA.

0825 PM     TSTM WND DMG     3 NE DANDRIDGE          36.05N 83.38W
07/31/2012                   JEFFERSON          TN   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN ON OAK GROVE ROAD.

0830 PM     TSTM WND DMG     2 NE STRAWBERRY PLAINS  36.08N 83.66W
07/31/2012                   GRAINGER           TN   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN ON FRIEND STATION ROAD IN
            NEW MARKET.

0835 PM     TSTM WND DMG     NEWPORT                 35.96N 83.19W
07/31/2012                   COCKE              TN   911 CALL CENTER

            DISPATCH REPORTED MULTIPLE TREES DOWN IN THE NEWPORT
            AREA.

0845 PM     TSTM WND DMG     HARRISON                35.13N 85.15W
07/31/2012                   HAMILTON           TN   911 CALL CENTER

            DISPATCH REPORTED TWO TREES DOWN...ONE OFF OF GARFIELD
            ROAD AND THE OTHER OFF OF STILLHILL ROAD.

0855 PM     TSTM WND DMG     2 NE CHATTANOOGA        35.09N 85.23W
07/31/2012                   HAMILTON           TN   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN OFF OF BIRCHWOOD DRIVE.

0900 PM     TSTM WND DMG     4 NE PIGEON FORGE       35.83N 83.51W
07/31/2012                   SEVIER             TN   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN ON DIXON BRANCH ROAD.

0910 PM     TSTM WND DMG     SEYMOUR                 35.87N 83.77W
07/31/2012                   SEVIER             TN   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN ON THE ROADWAY.

1100 PM     TSTM WND DMG     MURPHY                  35.09N 84.03W
07/31/2012                   CHEROKEE           NC   911 CALL CENTER

            DISPATCH REPORTED A COUPLE TREES DOWN...ONE IN MURPHY AND
            THE OTHER IN THE TEXANA AREA.

&&
Special weather statement, Aug 1, 1:03 PM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
203 PM EDT WED AUG 1 2012

VAZ002-005-006-011845-
RUSSELL VA-SCOTT VA-WISE VA-
203 PM EDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR CITY OF NORTON...WISE...SCOTT AND
RUSSELL COUNTIES UNTIL 245 PM EDT...

AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WISE...MOVING SOUTHEAST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GATE CITY...
COEBURN...FORT BLACKMORE...DUNGANNON...ST. PAUL...NICKELSVILLE AND
CASTLEWOOD.

17
Special weather statement, Aug 1, 2:20 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
320 PM EDT WED AUG 1 2012

TNZ036-069-012000-
ANDERSON TN-KNOX TN-
320 PM EDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR KNOX AND ANDERSON COUNTIES UNTIL
400 PM EDT...

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CLINTON...MOVING SOUTHEAST
AT 20 MPH.

SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLINTON...
KNOXVILLE...FARRAGUT...KARNS...POWELL AND BEARDEN.

17
Special weather statement, Aug 1, 2:25 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
325 PM EDT WED AUG 1 2012

TNZ067-068-012000-
LOUDON TN-ROANE TN-
325 PM EDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOUDON AND ROANE COUNTIES UNTIL
400 PM EDT...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROCKWOOD...MOVING SOUTHEAST AT 20 MPH.

SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KINGSTON...
FAIRVIEW...PAINT ROCK AND BRADBURY.

LOCALLY HEAVY RAINS...IN EXCESS OF ONE INCH PER HOUR...MAY OCCUR WITH
THESE THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER
ON ROADWAYS...AND POSSIBLE MINOR FLOODING OF LOW LYING AREAS. DO NOT
DRIVE THROUGH WATERS OF UNKNOWN DEPTH. TURN AROUND! DON'T DROWN!

AMP.23

The radar

The Knoxville radar (KMRX), 80 km away, was scanning. The volume nearest the first event began at 19:40 UTC.

Open the radar archive at this moment

Event by event

9 hail, 8 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Anderson

When
August 1, 2:40 PM EST to 2:50 PM EST
Where
Anderson County, Oak Ridge
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
36.020, -84.270

An individual from the public reported a large tree downed by thunderstorm wind near Oak Ridge.

Thunderstorm Wind, Roane

When
August 1, 2:45 PM EST to 2:55 PM EST
Where
Roane County, Harriman
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
State Official
Coordinates
35.930, -84.550

Law enforcement personnel reported a few trees downed by thunderstorm wind in Harriman.

Hail, Anderson

When
August 1, 2:45 PM EST to 2:47 PM EST
Where
Anderson County, Oak Ridge
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
36.020, -84.270

Broadcast media personnel reported thunderstorms produced hail as large as a golfball at a mall in Oak Ridge.

Hail, Knox

When
August 1, 2:50 PM EST to 2:52 PM EST
Where
Knox County, 3.43 mi WSW of Byrds Chapel
Measured
1 in hail
Reported by
Public
Coordinates
35.910, -84.230

Public reported thunderstorms produced quarter-sized hail 5 miles southeast of Oak Ridge near Byrds Chapel.

Thunderstorm Wind, Knox

When
August 1, 2:50 PM EST to 3:00 PM EST
Where
Knox County, Farragut
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
35.880, -84.170

Law enforcement personnel reported a few trees downed by thunderstorm wind in Farragut.

Hail, Claiborne

When
August 1, 3:30 PM EST to 3:32 PM EST
Where
Claiborne County, 0.55 mi E of Harrogate
Measured
1 in hail
Reported by
Public
Coordinates
36.580, -83.640

An individual from the public reported thunderstorms produced quarter-size hail in Harrogate-Shawanee.

Hail, Knox

When
August 1, 4:10 PM EST to 4:12 PM EST
Where
Knox County, Mascot
Measured
1.5 in hail
Reported by
NWS Employee
Coordinates
36.070, -83.750

A NWS employee reported thunderstorms produced ping pong size hail in Mascot.

Thunderstorm Wind, Grainger

When
August 1, 5:00 PM EST to 5:10 PM EST
Where
Grainger County, Rutledge
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
36.280, -83.500

Trained spotter reported several limbs and small trees downed by thunderstorm wind in Rutledge.

Hail, Grainger

When
August 1, 5:00 PM EST to 5:02 PM EST
Where
Grainger County, 6 mi WSW of Bean Station
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
36.297, -83.380

A trained spotter reported thunderstorms produced quarter-size hail 6 miles west-southwest of Bean Station.

Hail, McMinn

When
August 1, 5:25 PM EST to 5:28 PM EST
Where
McMinn County, Englewood
Measured
1 in hail
Reported by
Public
Coordinates
35.430, -84.480

An individual from the public reported thunderstorms produced quarter-size hail in Englewood.

Thunderstorm Wind, Union

When
August 1, 5:28 PM EST to 5:35 PM EST
Where
Union County, Maynardville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
36.250, -83.800

Law enforcement personnel reported several trees downed by thunderstorm wind in Maynardville.

Hail, McMinn

When
August 1, 5:40 PM EST to 5:42 PM EST
Where
McMinn County, Etowah
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
35.330, -84.530

Amateur radio personnel reported thunderstorms produced quarter-size hail in Etowah.

Hail, McMinn

When
August 1, 6:00 PM EST to 6:02 PM EST
Where
McMinn County, Etowah
Measured
1 in hail
Reported by
Public
Coordinates
35.330, -84.530

The public reported thunderstorms produced quarter-size hail in Etowah.

Thunderstorm Wind, Bradley

When
August 1, 7:25 PM EST to 7:27 PM EST
Where
Bradley County, Cleveland
Measured
50 kt (58 mph) measured gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
35.170, -84.880

A trained spotter reported a measured wind gust to 50kts (58mph) from a thunderstorm in Cleveland.

Thunderstorm Wind, Bradley

When
August 1, 7:25 PM EST to 7:35 PM EST
Where
Bradley County, Cleveland
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Newspaper
Coordinates
35.170, -84.880

A local newspaper reported trees and powerlines were downed by a thunderstorm wind in Cleveland.

Hail, Bradley

When
August 1, 7:53 PM EST to 7:55 PM EST
Where
Bradley County, Cleveland
Measured
1.25 in hail
Reported by
Public
Coordinates
35.170, -84.880

Public reported thunderstorms produced Kennedy half dollar sized hail in Cleveland.

Flash Flood, Bradley

When
August 1, 9:00 PM EST to 9:30 PM EST
Where
Bradley County, 1.75 mi S of Cleveland to 2 mi S of Cleveland
Cause
Heavy Rain
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.145, -84.880

Water up to 3 feet deep covered the road near the intersection of Blue Springs Road and 20th Street SE.

Thunderstorm Wind, Marion

When
August 1, 8:35 PM CST to 8:45 PM CST
Where
Marion County, 4 mi SW of Martin Spgs
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
35.129, -85.850

Law enforcement personnel reported several trees downed by thunderstorm wind 4 miles southwest of Martin Springs near Sequatchie.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2012Every state in 2012This day in weather historyWarnings in Tennessee, August 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 393621, 393622, 401686, 393625, 393626, 401689, 393627, 393628, 401713, 393630, 393632, 393635, 401720, 401801, 410479, 393637, 407969, 393641.